At the beginning of the year, the mail order drug co. I get my imipramine from, changed manufacturers (Lupin). I used to take a small green pill and now take a larger burnt orange pill. About 2 months ago, I started having occasional panic attacks while driving. The last 2 weeks I've had them daily. Is it possible that by switching manufacturers of imipramine, I'm not having the same results as my old green pill? My old pills worked great!
I was not familiar with your medication, but after reading up on it it seems you are having a bad side effect from it. Usually the only change in the generics are the fillers they use & it could be that is your problem, but since allergies can change during a life time, it's also possible you have developed an allergy to this med. I would contact your doctor immediately about this. I am listing below what I have read. Please read the side effects, Good luck to you...
I have just started imipramine, so I can't give you a definite answer to your question, but I did do an internship with a pharmacist who told me it was never a good idea to change manufacturers with a medication if it can be avoided because differences in binding agents, etc. can make a difference in the effectiveness of the medication. Did you have any side effects when you began taking imipramine? And if so how long did they last? I have only been on it 5 days but am exhausted all the time and wondering if this will pass? Thanks for any advice!
- Imipramine Information for Consumers
- Imipramine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Imipramine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 8 Oct 2010 • 3 answers
On 5mg of lisinopril for approx. 4 weeks now for High BP. Prior to meds BP was 145-150/78-80. Now BP
Posted 6 Feb 2011 • 1 answer
Posted 26 Mar 2012 • 1 answer
I started tofranil 150 mg longtemps ago. New. having 70 years old I take 200mg. For elderly is more?
Posted 28 Dec 2015 • 1 answer
Posted 9 Aug 2017 • 0 answers